Asymptotics in Spin-Boson Type Models

Thomas Norman Dam, Jacob Schach Møller*

*Corresponding author for this work

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

In this paper, we investigate a family of models for a qubit interacting with a bosonic field. More precisely, we find asymptotic limits of the Hamiltonian as the interaction strength tends to infinity. The main result has two applications. First of all, we show that any self-energy renormalisation scheme similar to that of the Nelson model does not converge for the three-dimensional Spin-Boson model. Secondly, we show that excited states exist in the massive Spin-Boson model for sufficiently large interaction strengths. We are also able to compute the asymptotic limit of many physical quantities.

Original languageEnglish
JournalCommunications in Mathematical Physics
Volume374
Issue3
Pages (from-to)1389-1415
Number of pages27
ISSN0010-3616
DOIs
Publication statusPublished - 2020

Fingerprint

Dive into the research topics of 'Asymptotics in Spin-Boson Type Models'. Together they form a unique fingerprint.

Cite this